0
RESEARCH PAPERS: Other Technical Papers

Avoidance Control

[+] Author and Article Information
R. Aggarwal, G. Leitmann

University of California, Berkeley, Calif.

J. Dyn. Sys., Meas., Control 94(2), 152-154 (Jun 01, 1972) (3 pages) doi:10.1115/1.3426561 History: Received March 13, 1972; Online July 13, 2010

Abstract

An avoidance control is an admissible control which permits avoidance of a givenset of state space Rn . Existence theorems for avoidance controls are given for control processes governed by ordinary differential equations.

Copyright © 1972 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In